# SDR AALA202405019070

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 21,986 hours, 9,335 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE AT 8,000 FEET NOTICED IMBALANCE ON LEFT FUEL TANK. ACCOMPLISHED FAULT ISOLATION FOR UNEXPECTED FUEL CONFIGURATION MESSAGE .NO FAULTS NOTED PER TASK 28-41-00-810-820.
